MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS MYOSURE LITE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

STRYKER SUSTAINABILITY SOLUTIONS MYOSURE LITE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 30-401LITE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Myosure lite device failure during hysteroscopy.Myosure device was removed from the sterile field and the procedure converted to dilation and curettage per surgeon.

Brand Name
MYOSURE LITE TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS
MDR Report Key18704220
Report NumberMW5151568
Device Sequence Number8331750
Product Code HIH
UDI-Device Identifier07613327507119
UDI-Public(01)07613327507119(17)260313(10)14711570
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model Number30-401LITE
Device Lot Number14711570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite